# SDR SWAA961442

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354433
- Condition: Low Press
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, FOUND LEFT AFT ENTRY DOOR ESCAPE SLIDE PRESSURE BELOW SERVICEABLE LIMITS.  REPLACED SLIDE ASSEMBLY PER BOEING M/M.
